Translator Disclaimer
March 2010 Jackson q-Mahler measures
Miki Hirano, Nobushige Kurokawa
Funct. Approx. Comment. Math. 42(1): 51-58 (March 2010). DOI: 10.7169/facm/1269437068

Abstract

In this note, we define a $q$-analogue of the Mahler measures by using the Jackson integral which we call the Jackson $q$-Mahler measures. Especially we study their classical limit for polynomials of one variable.

Citation

Download Citation

Miki Hirano. Nobushige Kurokawa. "Jackson q-Mahler measures." Funct. Approx. Comment. Math. 42 (1) 51 - 58, March 2010. https://doi.org/10.7169/facm/1269437068

Information

Published: March 2010
First available in Project Euclid: 24 March 2010

zbMATH: 1206.11107
MathSciNet: MR2640769
Digital Object Identifier: 10.7169/facm/1269437068

Subjects:
Primary: 11M06

Rights: Copyright © 2010 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.42 • No. 1 • March 2010
Back to Top